Rheumatic Pain Caused By Ruptured Blood Vessels In The Hands.?
Hello doctor, yesterday I was hospitalized, when I was treated I was required to get an IV, but when the nurse put a syringe into my hand, the blood vessels burst many times up to 5 times. Since then my hands sometimes still feel aching when in motion, how can I make the pain disappear? And can move like before? thanks.
Hello, thank you for asking at HealthReplies.com.
The pain after the infusion is usually done up to several days and will gradually decrease by itself. this occurs due to inflammation that is local in the area where the injection or needle sticking.
Some tips for you:
Apply warm and cold compresses periodically and alternately
Do light stretching exercises
Avoid lifting heavy loads for several days
If the pain persists or the swelling is getting bigger, get yourself checked by a nearby general practitioner to get a proper examination and treatment related to your condition.
So much information from me, hopefully it helps.